# SDR 2008UALA02993

- Difficulty date: May 24, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 70,258 hours, 11,403 cycles
- Engine: Pwa PW4060
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 18550000
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

THE 'MAIN BAT CHGR' EICAS MSG DISPLAYED.  CYCLED STBY POWER THROUGH OFF-BATT, NO HELP.  FOUND BATTERY TO BE FAULTY.  REPLACED BATTERY PER MM 24-31-01, OPS CHECKED OK.  AC OK FOR SERVICE.
